# SDR 95ZZZM542

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 39265281
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STL - DURING CLIMB AFTER LANDING GEAR RETRACTION, HAD SEVERE VIBRATION FROM NOSE GEAR AREA.  CYCLED LANDING GEAR AND VIBRATION CONTINUED.  FOUND LEFT NOSE LANDING GEAR DOOR STOP CABLE, MFG P/N 3926528-1, TENSION LOW.  RIGGED CABLE TENSION AND NOSE LANDING GEAR AND DOORS CHECKED NORMAL.
